I have Poly Cystic Ovary syndrome and have stopped taking

Patient : I have Poly Cystic Ovary syndrome and have stopped taking the pill - I was on this due to only having periods every 6 months or so, since coming off the pill I haven't had any periods I've noticed that my body hair has got considerably worse and I'm also concerned I've been having unprotected sex for approximately a year and nothing has happened
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My fiancé got drunk on an empty stomach and when he ate he threw up. I have horrible emetophobia, did he vomit...

Q: I have had earaches for several months. I went to a specialist who checked me out and said it was nothing serious. I ...

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: I am a 48 yr old Caucasian female, I have been diagnosed with Narcolepsy and Basilar Artery Migraine disorders. I hav...

Q: HRT. How can I start

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews